IJPAM: Volume 71, No. 4 (2011)
PROBLEMS WITH INEQUALITY AND
Dipartimento di Economia Politica e Metodi Quantitativi
University of Pavia
5, via San Felice, 27100, Pavia, ITALY
Abstract. This paper contains several remarks and results on the necessary optimality conditions of Fritz John type for a nonlinear programming problem with inequality and equality constraints. The first part is concerned with a simple and brief proof of the Fritz John conditions, proof which benefits from the use of the Bouligand tangent cone. The second part is concerned with the same problem, where a set constraint (which covers the constraints which cannot be expressed by means of neither equalities nor inequalities) is added. Several remarks and results are given to deepen the study of Fritz John type conditions for this case.
Received: May 17, 2011
AMS Subject Classification: 90C30, 90C46
Key Words and Phrases: Fritz John conditions, set constraint
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395